MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142540489
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received, but an investigation is not completed.When complete, then a supplemental mdr will be submitted.
 
Event or Problem Description
An complaint involving a primary plum set, clave secondary port, 2 clave y-sites, 0.2 micron filter, secure lock, 112 inch experienced air in line.It was stated in the report that the event occurred when setting up the iv pump for infusion.Rn primed filter tubing with panitumumab med, put tubing in iv pump, turned pump on, pump went through its initial checks and alarmed "distal air".Rn discovered the drip chamber had filled all the way up, they only filled halfway, this happened with an already reported incident as well, there was visible air in the tubing below the cassette (distal).Rn also noticed on the cassette, the blue port on the cassette looked different.The center silicone circle was elevated up over the blue port top.This is not how the tubing usually looks.It was removed from the iv pump and sent up to pharmacy to put on new tubing.Patient care was delayed as the entire set had to be sent back up to pharmacy, they had to put a new tubing on drug bag and then tubing was reprimed and sent back down to infusion department.There was patient involvement, no patient harm and there was a delay in therapy.
 
Additional Manufacturer Narrative
Received one (1) used list #142540489 primary plum set.No significant damage or anomalies were observed.The set was attached to an icu medical provided iv bag, primed per packaging directions, and a test infusion was performed.No cassette errors, occlusion alarms, or air in line alarms were generated and no restrictions in flow were noted.No air was observed in the line.The set was leak tested per specifications.No leakage was observed.The complaint of air in line cannot be replicated or confirmed.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20242990
Report Number9615050-2024-00682
Device Sequence Number7291522
Product Code FPA
UDI-Device Identifier10887787006039
UDI-Public(01)10887787006039(17)270201(10)13850952
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142540489
Device Lot Number13850952
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED DRUG , MFR UNK
Patient SexUnknown